# SDR W8PA970512

- Difficulty date: April 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N961WP
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 987
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WEB SUPPORT CHANNEL HAS CORROSION.  FABRICATED AND INSTALLED NEW SUPPORT AND STRAP, BS 987, WL 208, RBL 47.  (M)
